Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 29, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 13, 2014, 6:03 PM EDT for Daviess County, Lawrence County, Martin County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2014, 6:03 PM EDT (22:03 UTC)
- Expired
- May 13, 2014, 6:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Daviess County, IN, Lawrence County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 101 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
163
WUUS53 KIND 132203
SVRIND
INC027-093-101-132245-
/O.NEW.KIND.SV.W.0029.140513T2203Z-140513T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
603 PM EDT TUE MAY 13 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA...
WESTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 645 PM EDT
* AT 602 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
SHOALS...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
SHOALS...BURNS CITY...INDIAN SPRINGS...HURON...WILLIAMS...
SILVERVILLE AND SPRINGVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3861 8692 3879 8696 3891 8682 3890 8668
3893 8668 3893 8656 3875 8652 3861 8687
TIME...MOT...LOC 2204Z 237DEG 28KT 3869 8687
HAIL...1.00IN
WIND...<50MPH
$$
TDUD3 follow-up statements
903
WWUS53 KIND 132215
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
615 PM EDT TUE MAY 13 2014
INC027-132225-
/O.CAN.KIND.SV.W.0029.000000T0000Z-140513T2245Z/
DAVIESS IN-
615 PM EDT TUE MAY 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAVIESS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3868 8686 3881 8690 3891 8682 3890 8668
3893 8668 3893 8656 3875 8652 3865 8676
TIME...MOT...LOC 2215Z 237DEG 28KT 3876 8673
$$
INC093-101-132245-
/O.CON.KIND.SV.W.0029.000000T0000Z-140513T2245Z/
MARTIN IN-LAWRENCE IN-
615 PM EDT TUE MAY 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
LAWRENCE AND NORTHERN MARTIN COUNTIES UNTIL 645 PM EDT...
AT 613 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
SHOALS...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
HURON...WILLIAMS AND SILVERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 8686 3881 8690 3891 8682 3890 8668
3893 8668 3893 8656 3875 8652 3865 8676
TIME...MOT...LOC 2215Z 237DEG 28KT 3876 8673
HAIL...1.00IN
WIND...<50MPH
$$
TDUD328 WWUS53 KIND 132229 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 629 PM EDT TUE MAY 13 2014 INC101-132239- /O.CAN.KIND.SV.W.0029.000000T0000Z-140513T2245Z/ MARTIN IN- 629 PM EDT TUE MAY 13 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARTIN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3893 8668 3893 8656 3875 8652 3869 8668 TIME...MOT...LOC 2229Z 237DEG 28KT 3882 8661 $$ INC093-132245- /O.CON.KIND.SV.W.0029.000000T0000Z-140513T2245Z/ LAWRENCE IN- 629 PM EDT TUE MAY 13 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN LAWRENCE COUNTY UNTIL 645 PM EDT... AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST OF BEDFORD...AND MOVING NORTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL LAWRENCE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3893 8668 3893 8656 3875 8652 3869 8668 TIME...MOT...LOC 2229Z 237DEG 28KT 3882 8661 HAIL...1.00IN WIND...<50MPH $$ TDUD
451 WWUS53 KIND 132239 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 639 PM EDT TUE MAY 13 2014 INC093-132249- /O.EXP.KIND.SV.W.0029.000000T0000Z-140513T2245Z/ LAWRENCE IN- 639 PM EDT TUE MAY 13 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAWRENCE COUNTY WILL EXPIRE AT 645 PM EDT/545 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3893 8668 3893 8656 3875 8652 3869 8668 TIME...MOT...LOC 2239Z 237DEG 28KT 3886 8653 $$ TDUD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 4:30 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 13, 4:30 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 430 PM EDT TUE MAY 13 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 330 PM EDT TUE MAY 13 2014 A COLD FRONT ACROSS WESTERN INDIANA WILL MOVE EAST ACROSS OUR REGION THIS EVENING AND THEN STALL ACROSS OHIO AND CENTRAL KENTUCKY TONIGHT. AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE LOWER MISSISSIPPI VALLEY WEDNESDAY AND THEN TRACK INTO OHIO VALLEY LATE WEDNESDAY AND ACROSS EASTERN INDIANA AND WESTERN OHIO WEDNESDAY NIGHT. THIS SYSTEM WILL PROVIDE NUMEROUS SHOWERS FROM MIDDAY WEDNESDAY WELL INTO WEDNESDAY NIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE OVER SOUTHEAST SECTIONS. A STRONG UPPER LOW OVER THE UPPER MIDWEST THURSDAY WILL MOVE INTO THE GREAT LAKES FRIDAY. THIS WILL RESULT IN VERY COOL TEMPERATURES AND A CHANCE OF SHOWERS. THE UPPER LOW WILL BEGIN TO WEAKEN AND MOVE TO THE EAST SATURDAY. AN UPPER RIDGE OF HIGH PRESSURE WILL BUILD OVER THE CENTRAL U.S. EARLY NEXT WEEK ALLOWING TEMPERATURES TO MODERATE ALONG WITH DRIER WEATHER SUNDAY AND MONDAY. FINALLY AN APPROACHING WARM FRONT WILL BRING A CHANCE OF SHOWERS BY TUESDAY. && .NEAR TERM /TONIGHT/... ISSUED AT 330 PM EDT TUE MAY 13 2014 A COLD FRONT OVER WEST CENTRAL INDIANA WILL MOVE EAST ACROSS OUR REGION THIS EVENING AND STALL ACROSS OHIO AND CENTRAL KENTUCKY LATE TONIGHT. THE THREAT FOR THUNDERSTORMS WILL BE ACROSS EASTERN SECTIONS THIS EVENING AND WILL END AFTER THE COLD FRONT PASSES. SEVERAL MODELS...INDICATE SCATTERED LIGHT SHOWERS WILL CONTINUE WELL BEHIND THE COLD FRONT OVERNIGHT. MAIN QUESTION WILL RAIN CHANCES LATER TONIGHT AS THERE MAY BE A LULL IN THE SHOWERS LATER TONIGHT AS AN UPPER DISTURBANCE MOVES ON TO THE NORTHEAST AND THE NEXT ONE MAY NOT AFFECT US UNTIL MORNING. AT THE MOMENT WILL MENTION LIKELY POPS OVER NORTHEAST SECTIONS VERY EARLY TONIGHT AND THEN CHANCE POPS MOST AREAS THE REST OF TONIGHT. FAR SOUTHERN SECTIONS MAY SEE HIGHER POPS TOWARDS DAYBREAK AS LOW PRESSURE DEVELOPS OVER THE LOWER MISSISSIPPI VALLEY AND STARTS TO TRACK OUR WAY. IN MOST CASES WENT WITH A MOS BLEND NORTHWEST AND TRENDED TOWARDS THE WARMER MET NUMBERS SOUTHEAST. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY... ISSUED AT 330 PM EDT TUE MAY 13 2014 MAIN FORECAST ISSUES WILL BE RAIN CHANCES THROUGH THE PERIOD FOLLOWED BY TEMPERATURES. LOW PRESSURE OVER THE LOWER MISSISSIPPI VALLEY WEDNESDAY MORNING WILL TRACK INTO THE OHIO VALLEY LATE WEDNESDAY AND ACROSS SOUTHERN AND EASTERN SECTIONS OF OUR FORECAST AREA WEDNESDAY NIGHT. RAIN SHOWERS WILL SPREAD NORTH ACROSS OUR REGION WEDNESDAY AND CONTINUE WELL INTO WEDNESDAY NIGHT. WILL GO WITH DEFINITE POPS MOST AREAS WEDNESDAY AFTERNOON AND EARLY WEDNESDAY NIGHT. THERE MAY BE SOME THUNDER OVER SOUTHEAST SECTIONS AS THE LOW PRESSURE SYSTEMS DRAWS SOME WARMER AND MORE UNSTABLE AIR INTO SOUTHEAST WEDNESDAY AFTERNOON. SPC HAS EXTREME SOUTHEAST INDIANA UNDER A SLIGHT RISK OF SEVERE WEATHER WEDNESDAY. THIS AREA BARELY BRUSHES OUR FAR SOUTHEAST COUNTIES. LATER FORECASTS WILL NEED TO MONITOR THIS THREAT AND WHETHER TO EXPAND IT INTO OUR REGION. THE LOW PRESSURE SYSTEM WILL MOVE ON INTO EASTERN GREAT LAKES THURSDAY. MODELS BRING A STRONG UPPER LOW INTO THE UPPER MIDWEST THURSDAY AND INTO THE GREAT LAKES FRIDAY. THIS WILL RESULT IN MOSTLY CHANCE POPS FOR THE REST OF THE SHORT TERM. TEMPERATURES WEDNESDAY WILL BE TRICKY ACROSS OUR SOUTHEAST AS THE NAM PULLS A LOT OF WARM AIR BACK INTO OUR SOUTHEAST WITH THE ARRIVAL OF THE SURFACE LOW. OTHER MODELS KEEP THIS WARMER AIR FARTHER EAST WEDNESDAY. WILL GO WITH A BLEND MOST AREAS. OTHERWISE HIGHS WILL BE IN THE UPPER 50S TO LOWER 60S NORTHWEST HALF WEDNESDAY AND ALL AREAS THURSDAY AND FRIDAY. LOWS WILL BE FROM 45 TO 50 WEDNESDAY NIGHT AND 40 TO 45 THURSDAY NIGHT. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 223 PM EDT TUE MAY 13 2014 THE EXTENDED WILL START UNDER THE INFLUENCE OFF UPPER CYCLONIC FLOW AROUND THE BASE OF GREAT LAKES UPPER LOW. THIS WILL RESULT IN SHOWER CHANCES AND BELOW NORMAL TEMPERATURES THROUGH THE WEEKEND. UPPER RIDGING WILL MOVE IN EARLY NEXT WEEK...HOWEVER SOUTHERLY FLOW OVERTOP A WARM FRONT ACROSS THE TENNESSEE VALLEY MAY BRING MORE RAIN IN BY MONDAY NIGHT WITH TEMPERATURES WARMING TO NEAR NORMAL. REGIONAL BLEND LOOKS GOOD WITH LITTLE CHANGES NEEDED OTHER THAN MINOR TWEAKS. && .AVIATION /DISCUSSION FOR THE 132100Z KIND TAF UPDATE/... ISSUED AT 430 PM EDT TUE MAY 13 2014 BROKEN LINE OF SHOWERS LOCATED ABOUT 25MI WEST OF KIND ALONG COLD FRONT. FRONTAL PASSAGE AROUND 132200Z STILL LOOKS GOOD. NOT COMPLETELY CONFIDENT THE SHOWERS WILL GROW INTO THUNDERSTORMS BY THE TIME THEY REACH THE KIND TERMINAL...BUT THEY WILL BE MOVING INTO AN INCREASINGLY UNSTABLE AIRMASS...SO THE POTENTIAL IS STILL THERE. NO SIGNIFICANT CHANGES MADE TO THE FORECAST AT THIS TIME. PREVIOUS DISCUSSION FOLLOWS. GOOD CONFIDENCE BASED ON POST-FRONTAL...UPSTREAM CEILINGS...THAT FLYING CONDITIONS SHOULD BE MOSTLY IFR BEHIND THE COLD FRONT...THAT SHOULD BE PAST LAF AND HUF BY 18Z AND IND AND BMG BY 22Z. CAP HAS BROKEN AND SHOWERS AND THUNDERSTORMS WERE DEVELOPING ACROSS NORTH AND WEST CENTRAL INDIANA EARLY THIS AFTERNOON. SO...FEEL TEMPO THUNDERSTORM GROUP SHOULD WORK FOR IND AND BMG THROUGH 22Z WITH JUST SHOWERS AT LAF AND HUF...WITH INSTABILITY LACKING BEHIND THE COLD FRONT. WINDS WILL BE SOUTHWEST 10 TO 15 KNOTS WITH GUSTS TO NEAR 20 KNOTS UNTIL FROPA. THEN...WINDS WILL BECOME NORTHWEST TONIGHT LESS THAN 10 KNOTS AND FINALLY NORTH WEDNESDAY AT AROUND 10 KNOTS. WILL SEE SHOWERS EVEN MORE WIDESPREAD AFTER 15Z WEDNESDAY AS A WAVE OF LOW PRESSURE LIFTS ACROSS THE AREA. LESS CONFIDENT IN FLYING CONDITIONS THEN...BUT WILL GO WITH MVFR FOR NOW. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM....MK AVIATION...MK/JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 13, 4:30 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 430 PM EDT TUE MAY 13 2014 INZ021-028>031-035>049-051>055-060>063-067>069-142030- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN- 430 PM EDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE. HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS...SMALL HAIL. TIMING: STORMS ARE POSSIBLE THROUGH THIS EVENING. DISCUSSION: A WARM UNSTABLE AIRMASS ACROSS THE AREA ALONG WITH AN APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS /MAINLY ACROSS THE EASTERN COUNTIES/ THROUGH THIS EVENING. SOME STORMS MAY BE STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL IN ADDITION TO BRIEF DOWNPOURS AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: RAIN SHOWERS ARE EXPECTED THROUGH THE MIDDLE OF THE WORK WEEK AS LOW PRESSURE AND A COLD FRONT SLOWLY MOVE ACROSS INDIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ056-057-064-065-070>072-142030- SHELBY-RUSH-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- 430 PM EDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE. HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS...SMALL HAIL. TIMING: STORMS ARE POSSIBLE THROUGH THIS EVENING. DISCUSSION: A WARM UNSTABLE AIRMASS ACROSS THE AREA ALONG WITH AN APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. SOME STORMS MAY BE STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL IN ADDITION TO BRIEF DOWNPOURS AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON WEDNESDAY. DISCUSSION: AS A COLD FRONT PUSHES ACROSS CENTRAL INDIANA ON WEDNESDAY...WARM AND UNSTABLE AIR IN PLACE ACROSS SOUTHEAST CENTRAL INDIANA MAY RESULT IN AN ISOLATED SEVERE STORM. THE MAIN THREAT FROM ANY STORM WILL BE LARGE HAIL AND DAMAGING WIND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, May 13, 2:43 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TSTM WND GST INDIANAPOLIS 39.76N 86.16W
05/13/2014 M46 MPH MARION IN EVENT VENUE
&&
MKOCHSpecial weather statement, May 13, 2:58 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
258 PM EDT TUE MAY 13 2014
INZ041-042-049-131945-
DELAWARE-HENRY-RANDOLPH-
258 PM EDT TUE MAY 13 2014
...STRONG THUNDERSTORM ADVISORY FOR DELAWARE...NORTHEASTERN HENRY AND
WESTERN RANDOLPH COUNTIES UNTIL 345 PM EDT...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DUNKIRK. THIS STORM WAS
MOVING NORTHEAST AROUND 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
EATON...
GASTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4000 8520 3995 8532 4006 8537 4016 8558
4029 8558 4039 8554 4038 8522 4031 8521
4031 8518 4030 8517
TIME...MOT...LOC 1858Z 180DEG 0KT 4031 8528
JKSpecial weather statement, May 13, 3:11 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT TUE MAY 13 2014
INZ056-064-065-132000-
BARTHOLOMEW-DECATUR-SHELBY-
311 PM EDT TUE MAY 13 2014
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN DECATUR...
NORTHEASTERN BARTHOLOMEW AND SOUTHERN SHELBY COUNTIES UNTIL 400 PM
EDT...
AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF COLUMBUS...MOVING NORTHEAST AT
35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SHELBYVILLE...
MARIETTA...
GENEVA...
ST. PAUL...
WALDRON...
&&
LAT...LON 3924 8583 3935 8598 3935 8595 3942 8596
3961 8578 3950 8563 3945 8563 3946 8556
3942 8551
TIME...MOT...LOC 1911Z 219DEG 32KT 3938 8584
TDUDSpecial weather statement, May 13, 3:31 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
331 PM EDT TUE MAY 13 2014
INZ056-057-132015-
RUSH-SHELBY-
331 PM EDT TUE MAY 13 2014
...STRONG THUNDERSTORM ADVISORY FOR RUSH AND EASTERN SHELBY COUNTIES
UNTIL 415 PM EDT...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF SHELBYVILLE...MOVING NORTHEAST AT
35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RUSHVILLE...
MANILLA...
MILROY...
ARLINGTON...
NEW SALEM...
CARTHAGE...
GLENWOOD...
MAYS...
&&
LAT...LON 3945 8547 3945 8563 3951 8570 3979 8557
3978 8530 3974 8529 3953 8529
TIME...MOT...LOC 1931Z 221DEG 32KT 3951 8559
TDUDLocal storm report, May 13, 4:09 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
409 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 1 SW CARMEL 39.96N 86.12W
05/13/2014 HAMILTON IN BROADCAST MEDIA
POWER LINES DOWN ON RANGELINE ROAD...CLOSING THE
ROAD...UNCERTAIN IF WEATHER RELATED...TIME ESTIMATED.
&&
BHHSpecial weather statement, May 13, 5:45 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
545 PM EDT TUE MAY 13 2014
INZ068-069-132230-
DAVIESS-MARTIN-
545 PM EDT TUE MAY 13 2014
...STRONG THUNDERSTORM ADVISORY FOR DAVIESS AND MARTIN COUNTIES UNTIL
630 PM EDT...
AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF WASHINGTON...OR 16 MILES
NORTHEAST OF PETERSBURG...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SHOALS...
MONTGOMERY...
CANNELBURG...
LOOGOOTEE...
WEST BOGGS LAKE...
ODON...
LACY...
BURNS CITY...
CRANE...
INDIAN SPRINGS...
&&
LAT...LON 3866 8722 3891 8694 3890 8669 3883 8668
3865 8668 3850 8703 3850 8706
TIME...MOT...LOC 2146Z 231DEG 26KT 3863 8703
TDUDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:40 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan | 35 min |
| May 13, 2:18 PM EDT | Special Weather Statement | IND | Hamilton | 27 min |
| May 13, 2:39 PM EDT | Special Weather Statement | IND | Hancock | 36 min |
| May 13, 2:58 PM EDT | Special Weather Statement | IND | Delaware | 47 min |
| May 13, 3:11 PM EDT | Special Weather Statement | IND | Shelby | 49 min |
| May 13, 3:31 PM EDT | Special Weather Statement | IND | Rush | 44 min |
| May 13, 5:45 PM EDT | Special Weather Statement | IND | Daviess, Martin | 45 min |
| May 13, 7:39 PM EDT | Special Weather Statement | IND | Shelby | 51 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.